# SDR 08FDEA02073

- Difficulty date: May 31, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6550290
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT A/C EQUIP BAY PANEL 3455 HAS CORROSION UNDER FWD HINGE PLATE ON FRAME REMOVED PNL NR 3453, 3358, 3465.  SPLICED IN NEW BEAM ASSY P/N NR 65-58502-90.  FABRICATED 4.  REPAIR ANGLES, TREATED AND PRIMED AND INSTALLED.  RE-INSTALLED A/C PANELS.   REF SRM 51-30-02 PG5, 51-40-4 PG 14-17, 51-30-4 PG 1-2, RESTORED CIC REF SRM 51-10-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
